Translator Disclaimer
2017 On Some Gamidov Integral Inequalities on Time Scales and Applications
Badreddine Meftah
Real Anal. Exchange 42(2): 391-410 (2017). DOI: 10.14321/realanalexch.42.2.0391

Abstract

In the present paper, we extend Gamidov’s integral inequalities to time scales. The obtained results can be used as tools in the study of certain properties of dynamical equations on time scales.

Citation

Download Citation

Badreddine Meftah. "On Some Gamidov Integral Inequalities on Time Scales and Applications." Real Anal. Exchange 42 (2) 391 - 410, 2017. https://doi.org/10.14321/realanalexch.42.2.0391

Information

Published: 2017
First available in Project Euclid: 10 May 2018

zbMATH: 06870336
MathSciNet: MR3721808
Digital Object Identifier: 10.14321/realanalexch.42.2.0391

Subjects:
Primary: 26D15
Secondary: 26D20

Rights: Copyright © 2017 Michigan State University Press

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • 2017
Back to Top